My 3 1/2 year old daughter has a rash all across the bottom of her back above her butt crack, going across horizontally. She says it hurts not itches, the skin is red and has little raised bumps. No fever as of yet and she just started complaining about it hurting back there a few hours ago. I actually took her to her doctor yesterday and she said my daughter has an ear infection and prescribed her Cefdinir, which I think is the same thing as Omnicef so I thought that could be the cause of the rash but she has been on that medication quite a bit in the past and never broke out in a rash before. Could it still be caused by the antibiotic she s taking or would it more likely be from something else? She s had 2 doses of the antibiotic so far, one dose last night and one tonight. Is it alright for me to put benadryl cream or hydrocortizone cream on the rash? Sorry for the long explanation I am just trying to be as detailed as possible to give you a better idea of what is going on. Thank you.